# SDR SWAA2021060762236

- Difficulty date: April 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 889 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER SPLICE AT AFT CARGO BAY BS889 S-21R WL186. / CORROSION DAMAGE EVALUATION ON ACB STRINGER SPLICE BS889; S-21R; WL186. WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM. REMOVED AND INSTALLED NEW STRINGER SPLICE FABRICATED ON P.O#821184-SWA BS884-893; S-21R; WL186. PER DWGS 147A3287; 147A0060; AND SRM 51-40-02 87713U 26APR21
